Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 11

All articles in this issue are freely accessible.

Self-dual codes over $\mathbb{Z}_{4}$ and half-integral weight modular forms
YoungJu Choie and Patrick Solé.
Proc. Amer. Math. Soc. 130 (2002), 3125-3131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912988
Non-vanishing of symmetric square $L$-functions
Yuk-Kam Lau.
Proc. Amer. Math. Soc. 130 (2002), 3133-3139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912989
On $abc$ and discriminants
D. W. Masser.
Proc. Amer. Math. Soc. 130 (2002), 3141-3150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912990
Asymptotic behavior of reduction numbers
Lê Tuân Hoa.
Proc. Amer. Math. Soc. 130 (2002), 3151-3158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912991
Finite homological dimension and primes associated to integrally closed ideals
Shiro Goto and Futoshi Hayasaka.
Proc. Amer. Math. Soc. 130 (2002), 3159-3164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912992
Natural bound in Kwiecinski’s criterion for flatness
Janusz Adamus.
Proc. Amer. Math. Soc. 130 (2002), 3165-3170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912993
Bounding the Fitting height of a solvable group by the number of zeros in a character table
Guohua Qian.
Proc. Amer. Math. Soc. 130 (2002), 3171-3176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912994
Reducibility modulo $p$ of complex representations of finite groups of Lie type: Asymptotical result and small characteristic cases
Pham Huu Tiep and A. E. Zalesskii.
Proc. Amer. Math. Soc. 130 (2002), 3177-3184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912995
P.I. envelopes of classical simple Lie superalgebras
Ian M. Musson.
Proc. Amer. Math. Soc. 130 (2002), 3185-3191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912996
The Seifert-van Kampen theorem and generalized free products of $S$-algebras
Roland Schwänzl and Ross Staffeldt.
Proc. Amer. Math. Soc. 130 (2002), 3193-3208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912997
A new construction of the Kac Jordan superalgebra
Georgia Benkart and Alberto Elduque.
Proc. Amer. Math. Soc. 130 (2002), 3209-3217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912998
On dynamics of vertices of locally connected polynomial Julia sets
A. Blokh and G. Levin.
Proc. Amer. Math. Soc. 130 (2002), 3219-3230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1912999
A question of Eremenko and Lyubich concerning completely invariant domains and indirect singularities
Walter Bergweiler.
Proc. Amer. Math. Soc. 130 (2002), 3231-3236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913000
A $D_{E}[0,1]$ representation of random upper semicontinuous functions
Ana Colubi, J. S. Domínguez-Menchero, Miguel López-Díaz and Dan Ralescu.
Proc. Amer. Math. Soc. 130 (2002), 3237-3242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On Mulholland’s inequality
Witold Jarczyk and Janusz Matkowski.
Proc. Amer. Math. Soc. 130 (2002), 3243-3247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913002
Fixed points for some non-obviously contractive operators
E. De Pascale and L. De Pascale.
Proc. Amer. Math. Soc. 130 (2002), 3249-3254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913003
Local dual spaces of Banach spaces of vector-valued functions
Manuel González and Antonio Martínez-Abejón.
Proc. Amer. Math. Soc. 130 (2002), 3255-3258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913004
Frame wavelets in subspaces of $L^{2}(\mathbb R^{d})$
X. Dai, Y. Diao, Q. Gu and D. Han.
Proc. Amer. Math. Soc. 130 (2002), 3259-3267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913005
Interpolation in self-adjoint settings
Y. S. Jo, J. H. Kang, R. L. Moore and T. T. Trent.
Proc. Amer. Math. Soc. 130 (2002), 3269-3281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913006
On Antosik’s Lemma and the Antosik-Mikusinski Basic Matrix Theorem
Qu Wenbo and Wu Junde.
Proc. Amer. Math. Soc. 130 (2002), 3283-3285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913007
Criteria for positively quadratically hyponormal weighted shifts
Ju Youn Bae, Il Bong Jung and George R. Exner.
Proc. Amer. Math. Soc. 130 (2002), 3287-3294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913008
Products of uniformly noncreasy spaces
Andrzej Wisnicki.
Proc. Amer. Math. Soc. 130 (2002), 3295-3299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913009
Existence theory for first order discontinuous functional differential equations
Eduardo Liz and Rodrigo L. Pouso.
Proc. Amer. Math. Soc. 130 (2002), 3301-3311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913010
Complemented isometric copies of $L_{1}$ in dual Banach spaces
J. Hagler.
Proc. Amer. Math. Soc. 130 (2002), 3313-3324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913011
A Lyapunov-type stability criterion using $L^{𝛼}$ norms
Meirong Zhang and Weigu Li.
Proc. Amer. Math. Soc. 130 (2002), 3325-3333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913012
Polynomial interpolation, ideals and approximation order of multivariate refinable functions
Thomas Sauer.
Proc. Amer. Math. Soc. 130 (2002), 3335-3347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913013
A note concerning the index of the shift
John R. Akeroyd.
Proc. Amer. Math. Soc. 130 (2002), 3349-3354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913014
Generation theorems for $𝜑$ Hille-Yosida operators
Sheng Wang Wang.
Proc. Amer. Math. Soc. 130 (2002), 3355-3367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913015
Topologically transversal reversible homoclinic sets
Michal Feckan.
Proc. Amer. Math. Soc. 130 (2002), 3369-3377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913016
First stability eigenvalue characterization of Clifford hypersurfaces
Oscar Perdomo.
Proc. Amer. Math. Soc. 130 (2002), 3379-3384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913017
Woodin cardinals, Shelah cardinals, and the Mitchell-Steel core model
Ernest Schimmerling.
Proc. Amer. Math. Soc. 130 (2002), 3385-3391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913018
Asymptotic Dirichlet problem for the $p$-Laplacian on Cartan-Hadamard manifolds
Ilkka Holopainen.
Proc. Amer. Math. Soc. 130 (2002), 3393-3400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913019
Parabolic super mean value inequality
Chiung-Jue Sung.
Proc. Amer. Math. Soc. 130 (2002), 3401-3408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913020
Tree-like continua do not admit expansive homeomorphisms
Christopher Mouron.
Proc. Amer. Math. Soc. 130 (2002), 3409-3413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913021
On stable quasi-harmonic maps and Liouville type theorems
Deliang Hsu and Chunqin Zhou.
Proc. Amer. Math. Soc. 130 (2002), 3415-3422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913022
Triquotient maps via ultrafilter convergence
Maria Manuel Clementino and Dirk Hofmann.
Proc. Amer. Math. Soc. 130 (2002), 3423-3431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913023
An infinite family of summation identities
S. F. Keating.
Proc. Amer. Math. Soc. 130 (2002), 3433-3437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1913024